# SDR QXEA2010090700519

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT SIDE, FS 280 BULKHEAD WEBBING SHOWS SIGNS OF CORROSION.  BLENDED CORROSION, BLEND MEASURE .030 DEEP AND EXCEED LIMITS IAW REO 670-53-11-052.  WEB IS CORRODED BEYOND LIMITS IAW REO 670-53-11-052.  DRILLED OFF WEB IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND REO 670-53-11-052.  LOCATED FASTENER HOLES IN NEW WEB IAW REO 670-53-11-052.  INSTALLED NEW WEB IAW REO 670-53-11-052.  TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-25-16-001-001-A01.
